# SDR UHLA2008110700004

- Difficulty date: October 15, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 9,345 hours, 4,862 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Tat Probe
- Part time: 160 hours, 95 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7624 ORD TO HPN CREW RECEIVED EICAS MESSAGES "AOA FAIL" AND "TAT1 FAIL AND REPORTED A STRANGE ODOR BUT NOTED NO SMOKE OR NOXIOUS VAPORS WERE PRESENT IN THE COCKPIT. CREW DECLARED AN EMERGENCY AND DIVERTED INTO CLE. MAINTENANCE REPLACED NR 2 TAT PROBE CONNECTOR AND THE NR 4 ADSP.
